# SDR REXA2016032000575

- Difficulty date: March 20, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR STRAP CORRODED FROM SILL TO LBL 36 AT FS 559.  REPLACED LH FLOOR STRAP IAW SRM 51-40-06, 51-40-11 & 51-42-06, PN 601R31025-29.
